Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 185, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 16, 2013, 9:25 PM CDT for Choctaw County, Oklahoma. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2013, 9:25 PM CDT (02:25 UTC)
- Expired
- Jun 16, 2013, 10:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Choctaw County, OK
The radar
The Western Arkansas radar (KSRX), 177 km from the middle of the area, began a volume at 02:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.4 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1098 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 2009 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
880
WUUS54 KTSA 170225
SVRTSA
OKC023-170315-
/O.NEW.KTSA.SV.W.0185.130617T0225Z-130617T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
925 PM CDT SUN JUN 16 2013
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CHOCTAW COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 1015 PM CDT
* AT 924 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF HUGO...MOVING SOUTHEAST AT 15 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
SAWYER...FORT TOWSON AND RAYMOND GARY STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3389 9556 3394 9557 3405 9550 3401 9515
3394 9515 3393 9517 3395 9522 3393 9524
3389 9525 3387 9529 3388 9533 3387 9534
3386 9542
TIME...MOT...LOC 0225Z 301DEG 12KT 3397 9545
$$2 follow-up statements
868
WWUS54 KTSA 170247
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
947 PM CDT SUN JUN 16 2013
OKC023-170315-
/O.CON.KTSA.SV.W.0185.000000T0000Z-130617T0315Z/
CHOCTAW OK-
947 PM CDT SUN JUN 16 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHEASTERN CHOCTAW COUNTY...
AT 943 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FROGVILLE...
MOVING SOUTHEAST AT 20 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...RAYMOND
GARY STATE PARK...HUSKEY AND FROGVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3389 9552 3396 9551 3401 9543 3401 9515
3394 9515 3393 9517 3395 9522 3393 9524
3389 9525 3387 9529 3388 9533 3387 9534
3386 9542
TIME...MOT...LOC 0247Z 304DEG 19KT 3390 9536
$$418
WWUS54 KTSA 170308
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1008 PM CDT SUN JUN 16 2013
OKC023-170318-
/O.EXP.KTSA.SV.W.0185.000000T0000Z-130617T0315Z/
CHOCTAW OK-
1008 PM CDT SUN JUN 16 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHOCTAW COUNTY
EXPIRES AT 1015 PM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.
LAT...LON 3389 9552 3396 9551 3401 9543 3401 9515
3394 9515 3393 9517 3395 9522 3393 9524
3389 9525 3387 9529 3388 9533 3387 9534
3386 9542
TIME...MOT...LOC 0308Z 304DEG 19KT 3384 9525
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 6:17 PM CDT, 3 hours 8 minutes earlier.
Area forecast discussion, Jun 16, 6:17 PM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 617 PM CDT SUN JUN 16 2013 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. FOR THE 0Z TAFS... THUNDERSTORMS WILL CONTINUE ACROSS THE AREA FOR THE NEXT COUPLE OF HOURS UNTIL THE LOSS OF DAYTIME HEATING. IT CURRENTLY APPEARS THAT STORMS WILL NOT DIRECTLY AFFECT ANY TAF SITES... SO WILL HAVE ONLY VCTS IN TAFS. OTHERWISE... VFR CONDITIONS WILL PREVAIL AT ALL SITES OVERNIGHT. BETTER CHANCES FOR THUNDERSTORMS WILL OCCUR LATER IN THE FORECAST AS A THUNDERSTORM COMPLEX MOVES ACROSS THE REGION EARLY MONDAY MORNING. TEMPO GROUPS IN ALL TAFS FRAME THIS POTENTIAL ACTIVITY. && .PREV DISCUSSION... /ISSUED 247 PM CDT SUN JUN 16 2013/ DISCUSSION... ISOLATED TO SCATTERED DIURNAL THUNDERSTORM ACTIVITY IS BEGINNING TO DEVELOP ACROSS PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...AND SHOULD CONTINUE THROUGH THE REST OF THE AFTERNOON AND INTO EARLY EVENING...WITH COVERAGE DECREASING WITH THE LOSS OF DAYTIME HEATING. ISOLATED SEVERE WIND GUSTS AND HAIL COULD OCCUR WITH THE STRONGEST STORMS...BUT WITH WEAK WIND SHEAR PRESENT...THERE SHOULD NOT BE A LOT OF ORGANIZED SEVERE WEATHER. LATE TONIGHT AND EARLY TOMORROW MORNING...ONE OR MORE STORM COMPLEXES SHOULD DEVELOP ACROSS KANSAS AND MOVE TO THE SOUTH AND SOUTHEAST ACROSS PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THE BIGGEST SEVERE THREAT WILL BE DAMAGING WINDS...WITH MARGINALLY SEVERE HAIL...HEAVY RAIN AND LOCALIZED FLOODING ALSO LIKELY. THE SEVERE STORM THREAT WILL CONTINUE INTO MONDAY AFTERNOON...ESPECIALLY ACROSS AREAS TO THE SOUTH OF ANY OUTFLOW BOUNDARIES REMAINING FROM THE MORNING STORMS. PLENTY OF INSTABILITY AND INCREASED WIND SHEAR DURING THE AFTERNOON WILL KEEP A THREAT OF LARGE HAIL AND WINDS WITH ANY AFTERNOON/EVENING STORMS. COOLER TEMPERATURES AND LOW STORM CHANCES WILL REMAIN ACROSS THE AREA THROUGH THE MIDDLE OF THIS WEEK. THE RIDGE WILL STRENGTHEN ACROSS THE REGION TOWARD THE END OF THE WEEK AND INTO THE WEEKEND...BRINGING BACK THE HOT AND DRY WEATHER. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...99 LONG TERM....99 AVIATION...06
Hazardous weather outlook, Jun 16, 5:01 PM CDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
501 PM CDT SUN JUN 16 2013
ARZ001-002-010-011-019-020-029-OKZ049-053>076-171015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
501 PM CDT SUN JUN 16 2013
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS EVENING AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING. ADDITIONAL FOR NORTHEAST OKLAHOMA AFTER
MIDNIGHT.
FLASH FLOOD.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
ISOLATED TO SCATTERED THUNDERSTORMS CONTINUE TO DEVELOP AND SPREAD
ACROSS PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS
AFTERNOON. SOME OF THE THUNDERSTORMS HAVE BECOME STRONG TO SEVERE
WITH HAIL AND WINDS. VERY HEAVY DOWNPOURS WILL ALSO BE POSSIBLE
WITHIN THE STRONGER STORMS...WHICH COULD CREATE FLASH FLOODING
CONDITIONS. THIS ACTIVITY IS EXPECTED TO CONTINUE THROUGH THE
AFTERNOON HOURS BEFORE DISSIPATING THIS EVENING WITH THE LOSS OF
DAYTIME HEATING.
THE GREATER SEVERE POTENTIAL WILL BE ACROSS NORTHEAST OKLAHOMA
AFTER MIDNIGHT TONIGHT. ONE OR MORE THUNDERSTORM COMPLEXES ARE
EXPECTED TO ORGANIZE AND MOVE INTO THE AREA FROM THE NORTHWEST.
DAMAGING WINDS WILL BE THE PRIMARY HAZARD...ALONG WITH SOME
MARGINALLY SEVERE HAIL IN THE STRONGER CORES.
GIVEN THE AMOUNT OF MOISTURE AVAILABLE IN THE ATMOSPHERE FOR
STORMS TO WORK WITH...HEAVY RAINFALL RATES WILL BE THE RESULT. IF
STORMS END UP TRAINING OVER THE SAME AREAS...SEVERAL INCHES OF
RAINFALL COULD FALL IN A SHORT PERIOD OF TIME. THIS COULD LEAD TO
LOCALIZED FLOODING...ESPECIALLY IN LOW LYING AREAS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...SEVERE THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...DANGEROUS HEAT POTENTIAL.
SATURDAY...DANGEROUS HEAT POTENTIAL.
EXTENDED DISCUSSION...
A LARGE COMPLEX OF THUNDERSTORMS WILL LIKELY BE ONGOING IN THE
MORNING. AN OUTFLOW REINFORCED EAST-WEST ORIENTED FRONTAL
BOUNDARY WILL LIKELY BE LAID OUT OVER OKLAHOMA AND ARKANSAS ON
MONDAY AFTERNOON. ALONG AND SOUTH OF THE BOUNDARY...THE ATMOSPHERE
WILL BE VERY UNSTABLE...AND COMBINE THIS WITH INCREASING
NORTHWESTERLY DEEP LAYER SHEAR...THE POTENTIAL FOR SEVERE STORMS
INCREASES. VERY LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
HAZARDS. IF A DISCRETE SUPERCELL CAN DEVELOP...THEN AN ISOLATED
TORNADO IS POSSIBLE AS WELL.
THE STALLED FRONTAL BOUNDARY WILL CONTINUE TO BE THE FOCUS FOR
THUNDERSTORM ACTIVITY THROUGH WEDNESDAY.
RIDGING WILL BUILD OVER THE REGION ALOFT...AND THIS WILL PUT AN
END TO THUNDERSTORM CHANCES FOR THE END OF THE WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Jun 16, 8:03 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
803 PM CDT SUN JUN 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 1 W LEONARD 35.92N 95.82W
06/16/2013 TULSA OK PUBLIC
TWO TELEPHONE POLES ATTACHED TO A STEEL BARN ROOF...
PULLED OUT OF THE GROUND... AS WIND TORE ROOF FROM FRAME.
POWER POLES DOWN AND AND SMALL TREES SNAPPED. FOUR FOT
DIAMETER TREE DOWN ON A HOUSE.
&&
PBSLocal storm report, Jun 16, 8:08 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
808 PM CDT SUN JUN 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD TALIHINA 34.75N 95.05W
06/16/2013 LE FLORE OK LAW ENFORCEMENT
SEVERAL COUNTY ROADS FLOODED AND IMPASSABLE.
&&
PBSSpecial weather statement, Jun 16, 8:45 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
845 PM CDT SUN JUN 16 2013
OKZ049-073-170245-
PITTSBURG OK-PUSHMATAHA OK-
845 PM CDT SUN JUN 16 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN PITTSBURG AND NORTHWESTERN PUSHMATAHA
AT 845 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER PITTSBURG
COUNTY...MOVING EAST AT 10 MPH..
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3452 9568 3459 9568 3459 9588 3467 9584
3468 9551 3468 9549 3448 9554
TIME...MOT...LOC 0145Z 277DEG 9KT 3462 9580Special weather statement, Jun 16, 8:48 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
848 PM CDT SUN JUN 16 2013
OKZ053-170230-
CHOCTAW OK-
848 PM CDT SUN JUN 16 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
EASTERN CHOCTAW
AT 849 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES EAST OF RAYMOND GARY STATE PARK TO 3 MILES
SOUTH OF SPEER...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THESE STORMS INCLUDE...HUGO...GOODLAND...SAWYER...FORT
TOWSON...SWINK...MESSER...KENT...HUSKEY...FALLON...SPEER...APPLE...
HUGO LAKE STATE PARK AND RAYMOND GARY STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3397 9557 3415 9573 3415 9515 3394 9515
3393 9517 3395 9522 3393 9524 3390 9525
TIME...MOT...LOC 0149Z 303DEG 11KT 3399 9522 3406 9553Local storm report, Jun 16, 9:01 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
901 PM CDT SUN JUN 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG TALIHINA 34.75N 95.05W
06/16/2013 LE FLORE OK EMERGENCY MNGR
TREE LIMBS UP TO 6 INCHES IN DIAMETER DOWN. ENTIRE TOWN
HAS LOST POWER.
&&
BASSpecial weather statement, Jun 16, 9:06 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
906 PM CDT SUN JUN 16 2013
OKZ049-170300-
PUSHMATAHA OK-
906 PM CDT SUN JUN 16 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
PUSHMATAHA
AT 906 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 15 MILES EAST OF NASHOBA TO 3 MILES SOUTHWEST OF
NASHOBA TO 4 MILES WEST OF EUBANKS...MOVING SOUTHEAST AT 30 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...SOBOL...
CORINNE...DELA...RATTAN...CLOUDY...MOYERS...FINLEY...KOSOMA...SNOW...
NASHOBA...OLETA...EUBANKS...DUNBAR AND CLAYTON LAKE STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3417 9554 3448 9579 3450 9579 3454 9533
3466 9504 3453 9494 3450 9494 3450 9504
3424 9504 3424 9505 3424 9514 3415 9515
TIME...MOT...LOC 0206Z 314DEG 25KT 3454 9494 3443 9522
3442 9563The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:03 PM CDT | Special Weather Statement | TSA | Osage | 42 min |
| Jun 16, 7:19 PM CDT | Special Weather Statement | TSA | Choctaw | 41 min |
| Jun 16, 7:44 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg | 46 min |
| Jun 16, 7:56 PM CDT | Special Weather Statement | TSA | Choctaw | 34 min |
| Jun 16, 8:10 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 50 min |
| Jun 16, 8:15 PM CDT | Flash Flood Warning | TSA | LeFlore | 6 hr |
| Jun 16, 8:45 PM CDT | Special Weather Statement | TSA | Pushmataha | 60 min |
| Jun 16, 8:48 PM CDT | Special Weather Statement | TSA | Choctaw | 42 min |
| Jun 16, 8:50 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 40 min |
| Jun 16, 8:56 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 34 min |
| Jun 16, 9:06 PM CDT | Special Weather Statement | TSA | Pushmataha | 54 min |
| Jun 16, 10:17 PM CDT | Special Weather Statement | TSA | Choctaw | 58 min |
| Jun 17, 1:41 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 64 min |
| Jun 17, 2:43 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Washington | 62 min |
| Jun 17, 3:55 AM CDT | Special Weather Statement | TSA | Creek, Nowata, Okfuskee, Okmulgee, Rogers, Tulsa | 35 min |
| Jun 17, 4:06 AM CDT | Special Weather Statement | TSA | Adair | 24 min |
| Jun 17, 4:07 AM CDT | Special Weather Statement | TSA | Craig | 38 min |
| Jun 17, 4:12 AM CDT | Special Weather Statement | TSA | McIntosh, Mayes, Okfuskee, Okmulgee, Wagoner | 33 min |
| Jun 17, 4:44 AM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Muskogee, Pittsburg | 46 min |
| Jun 17, 5:27 AM CDT | Special Weather Statement | TSA | Haskell, Pittsburg | 48 min |
| Jun 17, 5:34 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee | 56 min |
| Jun 17, 6:19 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, LeFlore, Pushmataha, Sequoyah | 26 min |
| Jun 17, 6:43 AM CDT | Special Weather Statement | TSA | Choctaw, LeFlore, Pushmataha | 47 min |
| Jun 17, 7:13 AM CDT | Areal Flood Advisory | TSA | Adair | 3 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.